# SDR CKSA98579

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1336316
- Condition: Corroded
- Location: Bs 1331-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B SIDE OF FLOORBEAM WEB AT STA 1270 TO 1300, RBL 33, WL 189 CORRODED BEYOND SRM LIMITS.  REPAIRED IAW CKF-CA-007 SUPP SHEET 1, SRM 53-10-07 PG 7, CKF-CA-019, CKF-CA-015 SUPP SHEET 1.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-06.
